# SDR HEEA064916

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N57416
- Make and model: Bell 407
- Aircraft serial: 53070
- Engine: Allsn 250C47B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Vane
- Part number: 23064577
- Condition: Cracked
- Location: Compressor
- Component: 23063379
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCROLL HAD CRACKED TURNING VANE.
